# SDR ASAA2023013081700

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 25,651 hours, 7,855 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: False Indication
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF1 DISPLAS FAIL/FAIL. GROUNDED - YES. COMPLY WITH BITE CHECK HF1, REF FIM TASK 23-11-80, OP CHK GOOD FAIL LIGHT EXTINGUISHED.
